# SDR DALA2015051703363

- Difficulty date: May 16, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 64,999 hours, 18,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR STRUCTURE SUPPORT INBD OF R4 DOOR OF THE AFT MAIN CABIN FROM FS 1640 TO FS 1681 AND RBL 52.  R & R FLOOR SUPPORT BETWEEN FS 1660 TO 1681, RBL 52 IAW DWG 146N5230, REV B, PN 146N5246V6, PO 7112X-00266.  INSTALLED SUPPORT IAW DWG 146N5230 REV B.  LP1950747.
